Here at The Park Academies Trust we use cookies to:
- improve our website performance;
- help you share our content across your social media networks; and
- personalise our advertisements to you.

To accept our cookies please click the button below, or for further details and the chance to specify your cookie preferences please click ‘more information’.

You can change your preferences at any time by visiting the “Cookies Preferences” page, which can be found via our footer. View our Privacy and Cookies policies for full details.

Life at our School

Students should be in school by 8:40 and in their tutor base ready for registration at 8:45am.

Lessons are in blocks of 60 minutes with no bells between lessons.  Classes are registered electronically in every lesson.

The School day

Pupils arrive between 8:00 ad 8:40 am

Registration 8:45 - 8.55 am

5 mins travel time

Lesson 1 9:00 - 10:00 am

15 mins break

Lesson 2 10:15 - 11:15 am

15 mins break

Lesson 3 11:30 am - 12:30 pm

35 mins lunch

Lesson 4 1:05 - 2:05 pm

5 mins travel time

Lesson 5 2:10 - 3:10 pm

Session 6 (enrichment) 3:10 - 4:10 pm (later for some fixtures)

Fixtures, clubs, revision sessions, supported study time, G&T programme

Compulsory attendance for students who fail to hand in homework or are behind in their work or as a direct consequence of poor behaviour (parents notified the previous day)

Diaried meetings for staff